Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 857278, 9 pages
http://dx.doi.org/10.1155/2011/857278
Research Article

Decomposition of Topologies Which Characterize the Upper and Lower Semicontinuous Limits of Functions

Department of Mathematics, SUN, 81100 Caserta, Italy

Received 20 June 2011; Accepted 23 August 2011

Academic Editor: Ljubisa Kocinac

Copyright © 2011 Agata Caserta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Caserta and Lj. D. R. Kočinac, “On statistical exhaustiveness,” . In press.
  2. A. Caserta, G. Di Maio, and Lj. D. R. Kočinac, “Statistical convergence in function spaces,” . In press.
  3. M. K. Khan and C. Orhan, “Matrix characterization of A-statistical convergence,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 406–417, 2007. View at Publisher · View at Google Scholar
  4. N. Bouleau, “Une structure uniforme sur un espace F(E, F),” Cahiers de Topologie et Géométrie Différentielle Catégoriques, vol. 11, pp. 207–214, 1969. View at Google Scholar · View at Zentralblatt MATH
  5. N. Bouleau, “On the coarsest topology preserving continuity,” General Topology. In press, http://arxiv.org/abs/math/0610373v1.
  6. G. Beer, “Semicontinuous limits of nets of continuous functions,” . In press.
  7. W. J. Pervin, Foundations of General Topology, Academic Press, New York, NY, USA, 1964.
  8. W. J. Pervin, “Quasi-uniformization of topological spaces,” Mathematische Annalen, vol. 147, pp. 316–317, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, vol. 77 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1982.
  10. J. L. Kelley, General Topology, D. Van Nostrand Company, Princeton, NJ, USA, 1955.
  11. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 2nd edition, 1979.
  12. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH
  13. R. C. Buck, “Generalized asymptotic density,” American Journal of Mathematics, vol. 75, pp. 335–346, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. Di Maio and L. D. R. Kočinac, “Statistical convergence in topology,” Topology and its Applications, vol. 156, no. 1, pp. 28–45, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH
  16. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH
  17. H. Çakalli and M. K. Khan, “Summability in topological spaces,” Applied Mathematics Letters, vol. 24, no. 3, pp. 348–352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. V. Gregoriades and N. Papanastassiou, “The notion of exhaustiveness and Ascoli-type theorems,” Topology and its Applications, vol. 155, no. 10, pp. 1111–1128, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. Beer and S. Levi, “Strong uniform continuity,” Journal of Mathematical Analysis and Applications, vol. 350, no. 2, pp. 568–589, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Caserta, G. Di Maio, and L. Holá, “Arzelà's theorem and strong uniform convergence on bornologies,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 384–392, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. P. S. Alexandroff, Einführung in die Mengenlehre und die Theorie der Reellen Funktionen, Deutscher Verlag der Wissenschaften, Berlin, Germany, 1956. View at Zentralblatt MATH
  22. C. Arzelà, “Intorno alla continuà della somma di infinite funzioni continue,” Rend. R. Accad. d. Scienze dell'Istituto di Bologna, pp. 79–84, 1884. View at Google Scholar
  23. R. G. Bartle, “On compactness in functional analysis,” Transactions of the American Mathematical Society, vol. 79, pp. 35–57, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH